# SDR SWIA202162832

- Difficulty date: September 25, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Seized
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK 3-2 AFT OB AND IB SIDE ROOLERS SEIZED    (C-CHECK RO 11-24-21)   REMOVED BAD ROLLERS AND INSTALLED NEW LH SLAT TRACK 3-2 AFT OB AND IB SIDE ROLLERS. REF. CRJ700 AMM 27-81-44-400-803-A01. OP TEST GOOD. SEE CONTINUE CARD FOR DETAILS.
